# SDR AWXA960271

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20062
- Condition: Failed
- Location: Rt Mlg
- Part time: 37,117 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-ORD - AIR TURN BACK, EICAS MESSAGE GEAR DOORS AND GEAR DISAGREE DIPLAYED WITH GEAR HANDLE UP.  DOOR AND GEAR AMBER LIGHTS ILLUMINATED ALL GREEN.  DOWN LIGHT EXTINGUISHED WITH GEAR HANDLE OFF.  RIGHT GEAR DOWN LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT MLG ACTUATOR PER BOEING MM REF 32-32-01.  PERFORMED GEAR SWING SEVERAL TIMES AND OPS CHECKED GOOD. (M)
